MathSciNet Relay Station
MathSciNet bibliographic data
MR126276 (23 #A3572) 55.40
Berstein, I.; Hilton, P. J. Category and generalized Hopf invariants. Illinois J. Math. 4 1960 437–451.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement